# SDR AALA201905019011

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 1399
- Condition: Delaminated
- Location: Cockpit
- Part time: 39,340 hours, 14,981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN SIDE FIXED WINDOW DELAMINATED. REPLACED WINDOW PER AMM 56-11-12-400-002-A.
